# SDR SCNA20251231514

- Difficulty date: December 24, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34354
- Aircraft time: 56,840 hours, 24,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING TRUCK RAILING MADE CONTACT AFT OF L2 DOOR.   REPAIR THE DAMAGE ON FUSELAGE SKIN AT BS 1006 TO 1016 BETWEEN STR 14L TO 15L IAW SRM 53-70-01-2R-5, REPAIR 5, ALTERNATIVE 3.
